# SDR SCNA20240116014

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 17,443 hours, 6,909 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Odor
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEFECT 765927: - - FLT ATTENDANTS REPORT BURN RUBBER SMELL THROUGHOUT THE CABIN. - - RESOLUTION: (IN PROGRESS
